Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Maintaining Erections and Semen Discharge
Mar 21, 2004

This is in response to an answer given posted March 2, 2004 concerning erectile disfunction, libido, etc.

I too have been experiencing this same problem just as decribed previously. I have tried 100 mg of Viagra with no result. This has become very distubing for me since I am in a relationship. Although my partner seemingly understands and contends that this isn't a problem for us, I seriously feel that this will begin to affect our being together. My erections are only limited and little semen is dischaged usually after over-working during masturbastion. There just has to be another reason for this. My doctor doesn't seem to know what to try next.

Response from Dr. Conway

I'm sorry to hear about your problem, and I agree that it can be disturbing...and build on itself if it is not solved.

Before going any further, I would make sure that all the medical causes of your problem have been considered (problems of blood flow to the area, diabetes, etc...). I would also ask if there are any new medications that you may have started before noticing the problem. Might there also be issues of high stress or anxiety that are contributing to it?

With respect to the Viagra, do you feel a flushed feeling in your face and extremities within 30-60 minutes after you take it? This would be a sign that you are absorbing the medication and that it is, in fact, dilating your blood vessels. If this is the case, I would ask that you try it again, making sure that you are in as relaxed and stress-free a situation as possible, to allow it to work. If it still doesn't work, you may try the other drug (Cialis). There is no definite information that I am aware of to suggest that one will work when the other doesn't, but I think it may be worth a try.

Good luck...



Previous
Adherence Issues
Next
Can Anybody Have Mercy,From India!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement